# SDR BAQA094010

- Difficulty date: March 25, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 2,363 hours
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: B19030GB03
- Part serial: 1335
- Condition: Failed
- Location: Cockpit
- Part time: 1,444 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER SCREEN HAS "DEAD SPOTS," STARTING TO FAIL.  REPLACED WITH SERVICABLE UNIT.  04/01/2004
